# SDR SCNA20201116189

- Difficulty date: October 11, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 60,154 hours, 22,792 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING PANEL 551EB HAS A GOUGE ON LOWER SKIN SURFACE.  REMOVED AND REPLACED LT WING PANEL 551EB IAW DWG 115A2713 REV B AND SRM 51-40-02-0G-0 PAR 4 AND 9.
